# SDR GLBA2002119

- Difficulty date: August 11, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N226GL
- Make and model: Beech 1900D
- Aircraft serial: UE226
- Aircraft time: 14,092 hours, 17,762 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Printed Ckt Board
- Condition: Malfunctioned
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUAL ENVIRO FAIL AFTER TAKEOFF, RESET BLEED AIR MANAGEMENT PCB.
